# SDR V0XD201709030003

- Difficulty date: August 29, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK FROM BS 581 - 677 HAS CORROSION.  BLENDED THE AREA, AND FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013, REV J.  REPLACED THE SEAT TRACK IAW AMM 53-00-49.
